MAUDE Adverse Event Report: AV-TEMECULA-CT TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT TREK CORONARY DILATATION CATHETER
Catalog Number 1012407-20
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.The investigation was unable to determine a conclusive cause for the reported difficult to position and difficult to remove.A review of the lot history record and complaint history could not be conducted because the lot number was not provided.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the mid circumflex artery.During advancement of the trek otw 3.0 x 20 balloon dilatation catheter on the guide wire, it felt gummy.There was resistance and it kept sticking on the wire.There was also some resistance during removal but was successfully removed.The device was prepped according to the instructions for use.A non-abbott balloon catheter was used to successfully complete the procedure with a non-abbott stent being implanted.There were no reported adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5904093
Report Number2024168-2016-05690
Device Sequence Number638927
Product Code LOX
UDI-Device Identifier08717648154133
UDI-Public(01)08717648154133
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1012407-20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2016
Initial Report FDA Received Date08/25/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1